| Model Number |
BL5625 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.
Event or Problem Description
The user facility in (b)(6) reported during surgery, the inner needle of the cutter did not move.After pedaling the foot switch several times, the inner needle started to move.No patient injury reported.